RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod. Kraev. Zadachi:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod. Kraev. Zadachi, 2005, Part 3, Pages 31–33 (Mi mmkz431)  

Устойчивость нелипшицевых дифференциальных уравнений с управлением

N. P. Balabaeva


Full text: PDF file (100 kB)
References: PDF file   HTML file
UDC: 531.3

Citation: N. P. Balabaeva, “Устойчивость нелипшицевых дифференциальных уравнений с управлением”, Proceedings of the Second All-Russian Scientific Conference (1–3 June 2005). Part 3, Matem. Mod. Kraev. Zadachi, Samara State Technical Univ., Samara, 2005, 31–33

Citation in format AMSBIB
\Bibitem{Bal05}
\by N.~P.~Balabaeva
\paper Устойчивость нелипшицевых дифференциальных уравнений с~управлением
\inbook Proceedings of the Second All-Russian Scientific Conference (1--3 June 2005). Part~3
\serial Matem. Mod. Kraev. Zadachi
\yr 2005
\pages 31--33
\publ Samara State Technical Univ.
\publaddr Samara
\mathnet{http://mi.mathnet.ru/mmkz431}


Linking options:
  • http://mi.mathnet.ru/eng/mmkz431
  • http://mi.mathnet.ru/eng/mmkz/v3/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:20
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020